# SDR 98ZZZX474

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N126KD
- Make and model: Lear 55LEAR
- Aircraft serial: 096
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Torque Motor
- Part number: 12490411
- Condition: Shorted
- Location: Aft Compartment
- Part time: 6,128 hours
- Stage of operation: CR
- Nature of condition: B, M
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, COCKPIT FILLED WITH SMOKE AND HOT AIR AND A DUCT OVERHEAT CONDITION WAS OBSERVED.  THE CREW WAS UNABLE TO CONTROL CABIN HEAT VIA COCKPIT TEMPERATURE CONTROL.  THE CREW REDUCED POWER AND ALTITUDE IN ORDER TO REDUCE BLEED AIR FLOW THORUGH THE DUCT.  THE AIRCRAFT DIVERTED TO THE NEAREST SUITABLE AIRPORT AND LANDED SAFELY.  IT WAS LEARNED THAT TORQUE MOTOR FAILED CAUSING UNCONTROLLABLE DUCT HEAT.
